# SDR 07FDEA04189

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE BODY FAIRING ENCLOSED AREA FOUND LONGERON 28 AT STA 1289 WITH CORROSION.   10-04-07   CORROSION REMOVED AS PER SRM 51-31-012 VOLUME II.  HOLES PICKED UP ON NEW LONGERON AND INSTALLED AS PER SRM   51-31-01 VOLUME II.  REPIAR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
